# SDR SWAA2024102437061

- Difficulty date: September 12, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL30 FWD GALLEY AND LAV 2024-572205<[01] REPLACED WEB-INTERCOSTAL LOC.BTW STA312 TO STA328 AND RBL30 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #141A5400 SHEET 39 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED.
